Research Repository

Characterizations of proximinal, semichebychevian and chebychevian subspaces in real normed spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (1991) Characterizations of proximinal, semichebychevian and chebychevian subspaces in real normed spaces. Numerical Functional Analysis and Optimization, 12 (5-6). 487 - 491. ISSN 0163-0563

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: characterisations
Subjects: Current > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 06 Dec 2016 23:02
Last Modified: 20 Aug 2019 05:20
URI: http://vuir.vu.edu.au/id/eprint/32271
DOI: https://doi.org/10.1080/01630569108816444
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar